logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorFragalà Ilaria Maria Rita
QualificationFull professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (58.69Kb - 27/08/2019)
OrcIDhttps://orcid.org/0000-0002-4716-2416

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica--------4573--riceve su appuntamento
E-maililaria.fragala@polimi.it
Professor's personal website--

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2022
No product yet registered in the year 2022


List of publications and reserach products for the year 2021 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Concavity properties of solutions to Robin problems (Show >>)
Multiphase free discontinuity problems: monotonicity formula and regularity results (Show >>)
Symmetry results for variational energies on convex polygons (Show >>)


List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Bernoulli free boundary problem for the infinity Laplacian (Show >>)
Local minimality results for the Mumford-Shah functional via monotonicity (Show >>)
On the first eigenvalue of the normalized p-Laplacian (Show >>)
Phase Field Approach to Optimal Packing Problems and Related Cheeger Clusters (Show >>)
Solenoidal extensions in domains with obstacles: explicit bounds and applications to Navier–Stokes equations (Show >>)
The Brunn-Minkowski inequality for the principal eigenvalue of fully nonlinear homogeneous elliptic operators (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Proof of the honeycomb asymptotics for optimal Cheeger clusters (Show >>)
Rigidity results for variational infinity ground states (Show >>)
Sensitivity of the Compliance and of the Wasserstein Distance with Respect to a Varying Source (Show >>)
Serrin-type theorem for triangles (Show >>)
The multiphase Mumford-Shah problem (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A Duality Theory for Non-convex Problems in the Calculus of Variations (Show >>)
On the honeycomb conjecture for Robin Laplacian eigenvalues (Show >>)
On the honeycomb conjecture for a class of minimal convex partitions (Show >>)
Optimal partitions for Robin Laplacian eigenvalues (Show >>)
Reverse Faber-Krahn and Mahler inequalities for the Cheeger constant (Show >>)
manifesti v. 3.4.25 / 3.4.25
Area Servizi ICT
29/06/2022